IEEE - Institute of Electrical and Electronics Engineers, Inc. - Application of an algorithm for fitting exponential functions to magnetic relaxation phenomena

Author(s): A. Fondado ; J. Rivas
Sponsor(s): IEEE Magnetics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 1993
Volume: 29
Page(s): 3,010 - 3,012
ISSN (Electronic): 1941-0069
ISSN (Paper): 0018-9464
DOI: 10.1109/20.281103
Regular:

A procedure is described for the calculation of the amplitudes and times which fit a sequence of data items, equally spaced in time, to a discrete sum of exponentials by minimizing the sum of the... View More

Advertisement